Skip to content
Includes Expert Content
Figuring out if pupils mean someone is still on drugs
avatar
An_250153 posted:
I have a friend who has a drug problem. Has been trying to get help but i notice his pupils are sometimes still very small. How long would the pupils stay so tiny if he is still abusing oxy or another opiat?
Reply
 
avatar
Betty Ford Center
James Golden, MD responded:
Your friend sounds like he has an addiction to opiates. I would encourage him to try to continue seeking help because chemical dependency treatment will help him.

Sometimes simply seeking the help of a primary care physician is the answer. Your friend is probably having a hard time because opiates can have a very powerful effect on anyone who has been taking them for a long time.

Your friend's pupils are small because he is using opiates.
 
avatar
gmh12 replied to James Golden, MD's response:
How long would it usually take for the pupils to go back to a normal size


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

Goto Discussion: "Addicts and relationships" (I'm Listening..)
Addicts and Relationships. No one wants to talk to addicts, except other addicts. 1. Get connected, socialize; talk to people who ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.